Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A Lebesgue decomposition for vector valued additive set functions

Thomas P. Dence

Vol. 57 (1975), No. 1, 91–98
Abstract

Our purpose is to show that several recent results dealing with a Lebesgue decomposition of vector valued set functions can be verified by using an earlier result due to R. B. Darst [3].

Mathematical Subject Classification 2000
Primary: 46G10
Secondary: 28A45
Milestones
Received: 30 January 1974
Published: 1 March 1975
Authors
Thomas P. Dence